# SDR 2007UALA02444

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 25,553 hours, 6,889 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN 3 TIME AT GATE.    [07-27-07]    REPLACED APU BATTERY PRECAUTIONARY DUE TO BAT VOLTS NOTED AT 16VDC DURING CRANKING.  INSTALLED A NEW ENGINE CONTROL UNIT DUE TO ORIG BOX DOES NOT RECORD OR CAPTURE FAULTS OF AUTOSHUTDOWN.   ALSO, REPLACED OIL COOLER AND BY-PASS VALVE PER MM.  FOUND GEARBOX SHUTOFF VALVE PNEU LINE LOOSE.   APU OPS CHKS GOOD DURING CREW VERIFICATION FLT.  APU STARTED AND OPS CHKS NORMAL AT FLT LEVEL 370 ON TWO DIFFERENT FLIGHTS.  AIRCRAFT OK FOR SERVICE AND RETURNED TO ETOPS.
